# SDR WRNA200600042

- Difficulty date: January 12, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N506TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- Aircraft time: 49,530 hours, 20,232 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: A2737460520000
- Condition: Broken
- Location: Rt Elevator
- Component: Spring Rod Assy, Genelc
- Component part number: A2737460520000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE WHILE PERFORMING SB A300-27-189, ROD END ON RIGHT ELEVATOR BLUE SYSTEM SERVO SPRING ROD ASSEMBLY, WAS FOUND BROKEN.
